# SDR SWIA201023518

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 8,447 hours, 4,805 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Out Of Adjust
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FLUCTUATION OF +/- 200 FEET.  (FLT 4447)  ACCOMPLISHED PITOT STATIC ADJUSTMENT TEST PER CRJ 900 MM 34-11-00.  OPS CHECK NORMAL.
